# SDR ASAA2017040220340

- Difficulty date: April 2, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 38,345 hours, 11,410 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Jump Seat
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

OXYGEN MASKS AFT F/A, LEFT JUMP SEATS DEPLOYED AFTER TAKEOFF.   F/A REPORTED AN ODOR OF SOMETHING BURNING IN THE BACK OF ACFT, AFTER AFT OXYGEN MASKS DEPLOYED.  ACFT GROUNDED.   INSPECTED THE OXYGEN GENERATOR HEAT SENSITIVE BAND, FOUND TO BE SERVICABLE. RELEASE PIN STILL INSTALLED IN FIRING PIN. REPACKED THE OXYGEN MASKS AT AFT F/A LEFT JUMPSEAT IAW AMM 35-22-31-420-801-001.  PERFORMED FIM 05-51, TASK 814 FOR THE CABIN ODOR.  INSPECTED CABIN AND CARGO BAYS FOR ANY SOURCE OF CONTAMINATION, NONE FOUND.  RAN BOTH A/C PACKS, NO ODORS NOTICED. RAN BOTH COFFEEMAKERS,  WARMING PLATES, AND OVENS IN AFT GALLEY,  NO FUMES OR SMOKE DETECTED.  INSPECTED ALL AFT LAVATORIES, NO BURNING ODORS DETECTED.  CONFIRMED AFT JUMPSEAT OXYGEN GENERATORS WERE NOT ACTUATED.  NO HISTORY OF SIMILAR ODORS OR SMOKE IN THE LAST 15 DAYS. NO FURTHER ACTION REQUIRED. CONDITIONAL INSPECTION AMM 05-51-56 COMPLIED WITH.
